# SDR REXA2020072400605

- Difficulty date: July 21, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 28,389 hours, 18,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00247308
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHT RH FWD IS INOPERATIVE.  REMOVED AND REPLACED LIGHT BULB IAW AMM 33-51-15
